# SDR GTIA2025041038848

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 22,936 hours, 10,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 29797
- Condition: Failed
- Location: Zone 200
- Part time: 2 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES AFT MEGAPHONE FAILING PREFLIGHT CHECK-REMOVED AND REPLACED THE AFT MEGAPHONE REF GMM SPIRIT A/C DRAWING EMERGENCY EQUIPMENT
